# SDR C2XA11IA131

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 27,200 hours, 25,826 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 223742
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,374 hours, 18,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2834, DURING CLIMB THE CREW REPORTED THAT THE NUMBER ONE ENGINE FIRE DETECTOR FAILED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE FIRE LOOP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
